Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the remedy for sudden drop in hemoglobin levels in a 6 month pregnant and what are its effects on the fetus ?

Hello doctor, I am 6 months pregnant . I had my CBC test done today. I was shocked to see that my hemoglobin count has dropped from 9.6(last month) to 8.8 i have consumed six bottles of Lohasav and Abraloha ( ayurvedic iron supplements ) as per my doctors prescription but no improvement Am i anemic and will this affect the fetus Please advice
Asked On : Mon, 2 Apr 2012
Answers:  2 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Yes .you are anaemic...Take good supplements of Iron(preparations containing Ferrous ascorbate,vitamin B2 and folic acid)..Hemoglobin minimum lelel should be 11..otherwise there are chances of having a low birth weight baby.
Answered: Wed, 11 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
yes you are suffering from anemia, eating green and leafy vegetable and consult to your doctor as soon as possible.
Answered: Mon, 2 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor